# SDR SWAA2012110509100

- Difficulty date: November 3, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 54,342 hours, 44,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: STB1304ARP
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  MAIN LANDING GEAR INDICATION LIGHTS INOP (BOTH GREEN AND RED) MAIN GEAR MANUAL GEAR EXTENSION HANDLES PULLED.  PILOT CONFIRMED ALL GEAR DOWN BY TOWER DURING FLY BY.  RELAMPED BOTH GREEN AND RED LANDING GEAR INDICATION PER MM.
